# SDR AALA202112060725

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A300*
- Aircraft serial: 6214
- Aircraft time: 23,731 hours, 9,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ECAM DOOR PAGE: DOOR 4L SLIDE ARMED INDICATION FLASHES ON AND OFF, IN FLIGHT WITH DOOR SLIDE ARMED. ADJUSTED DOOR 4L ARMING HANDLE PROXIMITY SWITCH (6WN1) PER AMM 52-71-00.
